[Two cases of pellagra associated with chemotherapy of docetaxel, estramustine, dexamethasone].
Аннотация
An 81-year-old male with hormone refractory prostate cancer, received chemotherapy of Docetaxel, Estramustine and dexamethasone as an outpatient. After 4 courses of chemotherapy, he was admitted to our hospital in December 2007 because of general fatigue, appetite loss and erythema of the back of hands and face. He was diagnosed with pellagra. Nicotinic acid was administered and the symptoms disappeared. An 80-year-old male with hormone refractory prostate cancer, received chemotherapy of Docetaxel, Estramustine and dexamethasone without admission. After 8 courses of the chemotherapy, appetite loss appeared. In January 2008, medical examinations revealed nails peeling off, facial erythema and erosion of the back of his hands. He was diagnosed with pellagra. Nicotinic acid was administered and the symptoms disappeared. Pellagra, a nicotinic acid deficiency disease, is rarely observed clinically nowadays. However, it may occur in the patients, undergoing chemotherapy without admission.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.